# SDR AUS20010933

- Difficulty date: August 20, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20475546
- Condition: Seized
- Location: Cabin Cooling
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) RT AIR CYCLE MACHINE (ACM) SEIZED.
